# SDR DALA2025062304688

- Difficulty date: June 22, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 50,745 hours, 26,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3130 CORROSION FLOOR SUPPORT -Y1162.5 LOCATED BTW FR 68 TO FR 69 AT AFT GALL EY AREA. CORRECTIVE ACTION: REPLACED FLOOR SUPPORT -Y1162.5 LOC. ON FR68 TO FR69 AT AFT GALLEY AREA AS PER A319 SRM 51-42-11, A319 SRM 51-72-11. (1039540).
